3 doctors weighed in:

I recently had a scrape on my penis and used neosporin to treat it and now have itching there and inflamed pores that look like pimples but don't pop?

3 doctors weighed in
Dr. James Ferguson
Pediatrics
1 doctor agrees

In brief: Possiblies

You could either have a reaction to the neosporin producing this problem, or have an infection.
A dab of neosporin on the pad of a band aid could be placed on your skin overnight, if red at the site by the next day or sooner, you are allergic to the neosporin.

In brief: Possiblies

You could either have a reaction to the neosporin producing this problem, or have an infection.
A dab of neosporin on the pad of a band aid could be placed on your skin overnight, if red at the site by the next day or sooner, you are allergic to the neosporin.
Dr. James Ferguson
Dr. James Ferguson
Thank
Dr. Richard Maffezzoli
Internal Medicine

In brief: ?Herpes

Could be unrelated to the scrape.
If you had unprotected sex this could be herpes. See your doctor or a dermatologist.

In brief: ?Herpes

Could be unrelated to the scrape.
If you had unprotected sex this could be herpes. See your doctor or a dermatologist.
Dr. Richard Maffezzoli
Dr. Richard Maffezzoli
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors